# SDR 08FDEA03979

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA60223
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK IS GOUGED AT STA 880;  LBL 8. BLENDED GOUGES, EXCEEDS LIMITS.   REMOVED FLOOR PANELS AT BS 775-969 LBL 28 & RBL  28 IAW SRM 51-31-01 VOL II.  REMOVED SEAT TRACK FROM BS 860-900 LBL 8 IAW SRM 51-31-01  VOL II.   FABBED SEAT TRACK IAW SRM 53-70-00 VOL I.   ALODINED & PRIMED THE SEAT TRACK IAW 51-21-01 VOL II.  INSTALLED SEAT TRACK IAW SRM 51-31-01 VOL II.  INSTALLED FLOOR PANELS IAW SRM 51-31-01.
